# SDR C2XA07IA091

- Difficulty date: April 18, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 11,144 hours, 5,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE AISLE PATH LIGHTING WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED THE LIGHT STRIP BY THE GALLEY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
